Vol 10, No 1 (2012)

April

Table of Contents

Articles

On \phi-Concircularly Symmetric Kenmotsu Manifolds PDF
Uday Chand De, Krishnendu De 1 - 11
A New Implicit Hybrid Algorithm for an Equilibrium Problem and a Countable Family of Relatively Nonexpansive Mappings in Banach Spaces PDF
Hafiz Fukhar-ud-din, Muhammad Aqeel Ahmad Khan 13 - 23
Chromaticity of Complete 5-Partite Graphs with Certain Star or Matching Deleted PDF
Ameen Shaman Ameen, Yee Hock Peng, Haixing Zhao, Gee Choon Lau, Roslan Hasni 25 - 34
Idempotents and Similar Operators PDF
A.K. Gaur 35 - 41
A New Application of Homotopy Analysis Method PDF
Mojtaba Ghanbari, Tofigh Allahviranloo 43 - 57
Iterative Algorithms for Pseudocontraction Semigroups in Banach Spaces PDF
Rabian Wangkeeree, Pakkapon Preechasilp 59 - 73
A New Common Fixed Point Theorem for Six Self-Mappings in Complete Metric Spaces PDF
Feng Gu, Xiaotang Shi 75 - 88
Application of H(·, ·)-Cocoercive Operators for Solving a System of Variational Inclusions PDF
Rais Ahmad, Mohd Dilshad 89 - 99
Determinant of Graphs Joined by Two Edges PDF
Supot Sookyang, Srichan Arworn, Boyko Gyurov 101 - 111
A Note on Heat Type Polynomials Suggested by Jacobi Polynomials PDF
Mumtaz Ahmad Khan, Abdul Hakim Khan, Manoj Singh 113 - 122
Fixed Point Theorems for a Generalized Intuitionistic Fuzzy Contraction in Intuitionistic Fuzzy Metric Spaces PDF
Wutiphol Sintunavarat, Poom Kumam 123 - 135
Completely Slightly Compressible Modules PDF
Cesim Celik 137 - 145
A New Type of Difference Sequence Spaces PDF
Tanweer Jalal, Reyaz Ahmad 147 - 155
Submersion of CR-Submanifolds of Nearly Trans-Sasakian Manifold PDF
Mohammed Jamali, Mohammad Hasan Shahid 157 - 165
Viscosity Approximation Methods with Meir-Keeler Contractions for Nonexpansive Semigroups PDF
Suthep Suantai, Yeol Je Cho, Prasit Cholamjiak 167 - 179
Strong Convergence by a Hybrid Algorithm for Solving Equilibrium Problem and Fixed Point Problem of a Lipschitz Pseudo-Contraction in Hilbert Spaces PDF
Apisit Jarernsuk, Kasamsuk Ungchittrakool 181 - 194
On Sums of Conjugate Secondary Range k-Hermitian Matrices PDF
S. Krishnamoorthy, K. Gunasekaran, B.K.N. Muthugobal 195 - 202
Tripartite Ramsey Number rt(K2,4,K2,4) PDF
Sasisophit Buada, Vites Longani 203 - 224


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|